# SDR YENA20100108005

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 10,834 hours, 6,596 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT JB115 JFK-MSY AFTER 40 MINS IN FLIGHT AIRCRAFT RETURNED TO JFK DUE TO ENGINE 2 LP VIBRATION REACHED 4.0 UNITS ON CLIMB AND DURING CRUISE REACHED 2.7-2.9 AND SPIKED TO 3.1 WITH YELLOW EICAS MESSAGE.  JFK MX PERFORMED IEVM FAN TRIM BALANCE IAW EMM 72-00-00-800-811 AND ENGINE VIBRATION CHECK IAW EMM 72-00-00-760-121 CHECK GOOD AND WITHIN LIMITS PER EMM 72-00-00-760-171.  AIRCRAFT RETURNED TO SERVICE.
